MathSciNet Relay Station
MathSciNet bibliographic data
MR961162 30C60 (11F06 30F35 57S05)
Tukia, Pekka Homeomorphic conjugates of Fuchsian groups. J. Reine Angew. Math. 391 (1988), 1–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement